Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 121, NWS Jacksonville, FL

June 11, 2012Camden County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 11, 2012, 7:13 PM EDT for Camden County, Georgia. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2012, 7:13 PM EDT (23:13 UTC)
Expired
Jun 11, 2012, 7:43 PM EDT
In force
30 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Camden County, GA

The radar

The Jacksonville radar (KJAX), 36 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 7:20 PM EDTTSTM WND DMG2 Sse Harrietts Bluff, GALARGE TREE DOWN ON HOLE 11 OF LAUREL ISLAND LINKS GOLF COURSE. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.2 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1210 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

232 
WUUS52 KJAX 112313
SVRJAX
GAC039-120000-
/O.NEW.KJAX.SV.W.0121.120611T2313Z-120612T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
713 PM EDT MON JUN 11 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 800 PM EDT

* AT 713 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
  LOCATED NEAR KINGSLAND...AND MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  KINGSLAND...KINGS BAY BASE AND DUNGENESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3084 8142 3077 8145 3071 8144 3071 8147
      3072 8149 3072 8153 3071 8154 3074 8165
      3075 8166 3078 8179 3094 8175 3089 8140
TIME...MOT...LOC 2313Z 282DEG 22KT 3084 8166

$$

TRABERT
2 follow-up statements
497 
WWUS52 KJAX 112333
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
733 PM EDT MON JUN 11 2012

GAC039-120000-
/O.CON.KJAX.SV.W.0121.000000T0000Z-120612T0000Z/
CAMDEN GA-
733 PM EDT MON JUN 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHEASTERN CAMDEN COUNTY...

AT 734 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED
NEAR KINGS BAY BASE...MOVING EAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGS
BAY BASE...CUMBERLAND ISLAND AND DUNGENESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3077 8145 3071 8144 3071 8147 3072 8149
      3072 8153 3071 8154 3074 8165 3081 8166
      3092 8161 3089 8141 3087 8141
TIME...MOT...LOC 2334Z 282DEG 22KT 3081 8151

$$

TRABERT
015 
WWUS52 KJAX 112343
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
743 PM EDT MON JUN 11 2012

GAC039-112354-
/O.CAN.KJAX.SV.W.0121.000000T0000Z-120612T0000Z/
CAMDEN GA-
743 PM EDT MON JUN 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CAMDEN COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3077 8145 3071 8144 3071 8147 3072 8149
      3072 8153 3071 8154 3074 8165 3081 8166
      3092 8161 3089 8141 3087 8141
TIME...MOT...LOC 2344Z 282DEG 22KT 3080 8144

$$

TRABERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:57 PM EDT, 4 hours 16 minutes earlier.

Area forecast discussion, Jun 11, 2:57 PM EDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
257 PM EDT MON JUN 11 2012

...STRONG STORMS WITH GUSTY WINDS AND LOCALLY HEAVY RAINFALL
EXPECTED TONIGHT THROUGH WEDNESDAY...

.SHORT TERM...NOW THROUGH THURSDAY...

REST OF THIS AFTERNOON...CONVECTION HAVING A TOUGHER TIME FIRING OFF
THIS AFTERNOON ACROSS NE FL WITH RIDGING ALOFT AND SLIGHTLY DRIER
AIRMASS WITH PWATS DOWN AROUND 1.60 INCHES. THIS WILL LEAD TO
SCATTERED COVERAGE OF CONVECTION THROUGH SUNSET...WHILE ACROSS SE GA
IN THE DEEPER MOISTURE AND CLOSER TO TROF AXIS...WILL SEE AT LEAST
NUMEROUS TO WIDESPREAD COVERAGE OF SHOWERS/STORMS THERE WITH HIGHER
RAINFALL THREAT BUT SINCE SE GA HAS MISSED OUT ON SOME OF THE RECENT
LOCALLY HEAVY RAINFALL WILL HOLD OFF ON ANY FLOOD WATCH AT THIS TIME.
MAX TEMPS AROUND 90 DEGREES THIS AFTERNOON WITH HIGHER DEWPOINTS IN
THE LOWER/MID 70S. CAPE VALUES NEAR 3000 J/KG THIS AFTERNOON WILL
HELP TO KICK OFF STRONG TO SEVERE STORMS IN TWO LOCATIONS...ONE
ALONG ONGOING MCS ACRS SOUTHERN GEORGIA AND THE OTHER ALONG SEA
BREEZE FRONTS AND OUTFLOW ACRS NE FL. STORM MOTION STILL GENERALLY
TOWARDS THE EAST AT 10-15 MPH ACROSS SE GA WITH A MORE ERRATIC
MOTION ACROSS NE FL DUE TO SEA BREEZE FRONTS AND OTHER OUTFLOWS.

TONIGHT...SCATTERED TSTM ACTIVITY ACROSS NE FL WILL FADE AFTER
SUNSET WHILE CONCERN WILL SHIFT ALONG THE ONGOING LINE OF STORMS
THAT WILL BE ACRS SE GA WITH LOCALLY HEAVY RAINFALL THREAT
CONTINUING THERE THROUGH MUCH OF THE NIGHT. ACTIVITY WILL CONTINUE
TO SLOWLY SHIFT SOUTH AND EAST AND COULD HAVE RE-DEVELOPMENT OF AT
LEAST SCTD CONVECTION ACROSS NE FL AFTER MIDNIGHT...WILL JUST HAVE
TO SEE HOW LINE OF STORMS BEHAVES AFTER SUNSET AND THE LOSS OF
DIURNAL HEATING TO KEEP THE CONVECTION ONGOING TOWARD MORNING.
IF CONVECTION REMAINS ONGOING AND PUSHES INTO NE FL TOWARD MORNING
AND CONTINUES ON TUESDAY...A FLOOD WATCH MAY BE REQUIRED.

TUESDAY...A TRICKIER FORECAST DEPENDING ON EVOLUTION OF OVERNIGHT
CONVECTION. IF STORMS ARE STILL ONGOING...THEN MAIN IMPACT WILL BE
LOCALLY HEAVY RAINFALL THREAT WITH THE STORMS. IF A BREAK IN
CONVECTION EXISTS...THEN SOME HEATING WILL TAKE PLACE WITH STORMS
RE-IGNITING BY LATE MORNING/EARLY AFTERNOON. EITHER WAY...HIGH POPS
ARE IN PLACE WITH CATEGORICAL ACRS SE GA AND LIKELY ACRS NE FL AND
THEY MAY BE ABLE TO BE PUSHED EVEN HIGHER IF ORGANIZED CONVECTION
HOLDS OVER FROM THE MONDAY NIGHT TIME FRAME. PRECIP WATER AMOUNTS
REBOUNDING CLOSE TO 2 INCHES AND SLOWER STORM MOTION WILL CONTINUE
LOCALLY HEAVY RAINFALL THREAT AND A FLOOD WATCH MAY BE REQUIRED. MAX
TEMPS WILL BE A NOTCH COOLER THAN TODAY AROUND 90 DEGREES AND
POSSIBLY ONLY AROUND THE MID 80S IF CONVECTION ONGOING DURING THE
OVERNIGHT HOURS LIMITS AMOUNT OF SUNSHINE EXPECTED.

TUE NIGHT...DEEP MOISTURE AXIS REMAINS ACROSS THE FORECAST AREA AND
EXPECT LIKELY CONVECTION DURING THE EVENING HOURS TO BECOME
SCATTERED OVERNIGHT WITH LOSS OF DAYTIME HEATING.

WEDNESDAY...BOTH GFS/NAM STILL HAVE DEEP MOISTURE (PRECIP WATER
AMOUNTS GREATER THAN 2 INCHES) AND EXPECT ANOTHER DAY WITH AT LEAST
LIKELY COVERAGE OF STORMS WITH ENOUGH DIURNAL HEATING IN THE MORNING
TO TRIGGER LIKELY COVERAGE DURING THE AFTERNOON. STRONG STORMS WITH
GUSTY WINDS AND LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE MAIN
IMPACTS.

THURSDAY...HIGH PRESSURE TO BUILD NORTH OF THE REGION AND THIS WILL
SHIFT STEERING FLOW TO THE NORTHEAST AND ADVECT SOME DRIER AIR INTO
SE GA BY THE AFTERNOON WITH THE LAST OF THE LINGERING MOISTURE
ACROSS NE FL STILL EXPECTED TO TRIGGER SCATTERED/NUMEROUS CONVECTION
WITH ISOLD/SCTD CONVECTION ACROSS SE GA. MAX TEMPS NEAR NORMAL
AROUND 90 DEGREES.

.LONG TERM...FRIDAY THROUGH MONDAY...

WITH HIGH PRESSURE SETTING UP NORTH OF THE REGION A E/NE STEERING
FLOW WILL SET UP OVER THE FORECAST AREA WITH AIRMASS DRYING OUT AND
EXPECT DIURNAL CONVECTION COVERAGE TO COME DOWN TO NEAR NORMAL TO
SLIGHTLY BELOW NORMAL LEVELS AROUND 20-30%. MAX TEMPS WILL BE BELOW
NORMAL IN THE MID/UPPER 80S COAST AND CLOSER TO THE NORMAL 90
DEGREES OVER INLAND AREAS.

&&

.AVIATION...

ATLANTIC SEABREEZE HAS CLEARED CRG AND WILL MOVE THROUGH JAX
AROUND 20Z. WINDS WILL SHIFT TO THE SOUTHEAST AND BECOME GUSTY AT
TIMES BEHIND THIS BOUNDARY. THUNDERSTORMS ARE EXPECTED TO DEVELOP
ALONG THE SEABREEZE BETWEEN 20 AND 22Z. VQQ AND JAX STAND THE BEST
CHANCES OF BEING IMPACTED DIRECTLY...AND TEMPO GROUPS ARE IN
PLACE. WILL GO WITH VCTS ELSEWHERE. A FEW SHOWERS MAY LINGER NEAR
SSI INTO EARLY THIS EVENING BUT GENERALLY SPEAKING...VFR
CONDITIONS ARE EXPECTED OVERNIGHT.

&&

.MARINE...

EVENING SOUTHERLY SURGE WILL ONCE AGAIN CREATE NEAR SCEC
CONDITIONS TONIGHT. WILL GO WITH A SOLID 15 KNOTS...JUST BELOW
HEADLINE CRITERIA. RELATIVELY LIGHT WINDS ARE THEN ANTICIPATED
THROUGH MID WEEK. A FRONT WILL SLOWLY PUSH THROUGH ON THURSDAY AND
A SURGE OF NORTHEAST WINDS WILL TRAIL THE FRONT POSSIBLY REACHING
HEADLINE CRITERIA BY THURSDAY EVENING.

RIP CURRENTS: LOW RISK TODAY AND TOMORROW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  90  70  92 /  80  90  70  50
SSI  74  85  73  87 /  60  80  50  60
JAX  70  90  70  91 /  60  70  60  70
SGJ  72  87  72  87 /  30  60  60  60
GNV  69  90  70  92 /  60  60  60  70
OCF  70  91  71  92 /  50  40  30  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

HESS/SHULER/WALKER
Hazardous weather outlook, Jun 11, 12:05 PM EDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1205 PM EDT MON JUN 11 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-120838-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL
CAMDEN-
1205 PM EDT MON JUN 11 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...LOCALLY HEAVY RAINFALL POSSIBLE AGAIN TODAY...

...SCATTERED STRONG TO ISOLATED SEVERE STORMS POSSIBLE THIS
AFTERNOON AND EVENING...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN HEAVY THUNDERSTORM
ACTIVITY THIS AFTERNOON AND EVENING. RAINFALL AMOUNTS OF 2 TO 3
INCHES CAN BE EXPECTED IN STRONGER THUNDERSTORM ACTIVITY AND THIS
AMOUNT OF RAINFALL WILL AGGRAVATE ALREADY SATURATED GROUNDS AND CAUSE
FLOODING PROBLEMS.

A FEW STRONG TO SEVERE STORMS...CAPABLE OF GUSTY WINDS...HAIL AND
FREQUENT LIGHTNING...WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
ACTIVITY WILL DECREASE IN COVERAGE AND INTENSITY AFTER SUNSET.

HEAT INDICES WILL NEAR 100 TO 105 DEGREES THIS AFTERNOON ACROSS
INLAND NORTHEAST FLORIDA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY...

NUMEROUS TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH WEDNESDAY...
WITH PERIODS OF HEAVY RAINFALL AND GUSTY WINDS POSSIBLE. RAIN CHANCES
WILL DECREASE TO NEAR NORMAL VALUES BY THURSDAY AND INTO NEXT WEEKEND
AS ONSHORE FLOW DEVELOPS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IN THE EVENT THAT WARNINGS
ARE ISSUED FOR YOUR LOCATIONS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI/JCH

In the hours before

Local storm report, Jun 11, 6:29 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
629 PM EDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     2 S WOODBINE            30.93N 81.72W
06/11/2012                   CAMDEN             GA   PUBLIC

            LARGE OAK TREE CRASHED ONTO POWER LINES.

&&

MTRABERT
Local storm report, Jun 11, 6:47 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
647 PM EDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     TSTM WND DMG     20 N WAVERLY            31.38N 81.72W
06/11/2012                   WAYNE              GA   TRAINED SPOTTER

            NUMEROUS TREES DOWN IN SOUTHERN GLYNN COUNTY ON MEYERS
            SILL ROAD.

&&

PKEEGAN
Special weather statement, Jun 11, 6:47 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
647 PM EDT MON JUN 11 2012

FLZ022>024-GAZ164>166-112315-
BAKER-CHARLTON-COASTAL CAMDEN-COLUMBIA-INLAND CAMDEN-NASSAU-
647 PM EDT MON JUN 11 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BAKER...CENTRAL
COLUMBIA...SOUTHEASTERN CHARLTON...SOUTHERN CAMDEN AND NASSAU
COUNTIES FOR STRONG WINDS VALID UNTIL 715 PM EDT...

AT 647 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST
OF KINGS FERRY TO 4 MILES NORTHEAST OF FIVE POINTS...MOVING EAST AT
40 MPH. THESE THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND FIVE
POINTS...TAYLOR...KINGS FERRY...HILLIARD...OLUSTEE...ST. GEORGE...
KINGSLAND...HARRIETTS BLUFF...SANDERSON AND RATLIFF THROUGH 715 PM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3028 8205 3025 8205 3017 8213 3020 8274
      3057 8226 3057 8222 3063 8220 3093 8180
      3084 8142
TIME...MOT...LOC 2247Z 273DEG 33KT 3092 8172 3026 8255

TRABERT
Special weather statement, Jun 11, 6:50 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
650 PM EDT MON JUN 11 2012

FLZ036-037-112330-
ALACHUA-PUTNAM-
650 PM EDT MON JUN 11 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA AND WESTERN PUTNAM COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 730 PM EDT...

AT 650 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF LOCHLOOSA...OR 9
MILES NORTH OF CITRA...MOVING EAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ROCHELLE...GROVE PARK...
CROSS CREEK...LOCHLOOSA AND JOHNSON THROUGH 730 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2960 8227 2973 8198 2952 8187 2946 8218
TIME...MOT...LOC 2250Z 257DEG 10KT 2953 8214

SHULER
Special weather statement, Jun 11, 6:51 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
651 PM EDT MON JUN 11 2012

FLZ025-033-112315-
DUVAL-ST. JOHNS-
651 PM EDT MON JUN 11 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
NORTHERN ST. JOHNS AND SOUTHEASTERN DUVAL COUNTIES FOR STRONG WINDS
AND EXCESSIVE LIGHTNING VALID UNTIL 715 PM EDT...

AT 652 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF UNF...MOVING EAST AT 15
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND UNF...SAN
PABLO...PONTE VEDRA BEACH...SAWGRASS...PALM VALLEY...NEPTUNE BEACH
AND JACKSONVILLE BEACH THROUGH 715 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3016 8161 3024 8160 3035 8139 3033 8138
      3023 8137 3015 8134 3014 8134
TIME...MOT...LOC 2252Z 268DEG 14KT 3023 8150

SHULER
Local storm report, Jun 11, 6:58 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
658 PM EDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             15 W JACKSONVILLE BEACH 30.28N 81.64W
06/11/2012  M1.00 INCH       DUVAL              FL   NWS EMPLOYEE

            1 INCH HAIL REPORT SUBMITTED BY NWS EMPLOYEE AT J. TURNER
            BUTLER BLVD AND SOUTHSIDE BLVD.

&&

PKEEGAN

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 9:25 PM EDTSpecial Weather StatementJAXBacon35 min
Jun 11, 3:15 PM EDTSpecial Weather StatementJAXJeff Davis45 min
Jun 11, 4:19 PM EDTSpecial Weather StatementJAXCoffee26 min
Jun 11, 4:38 PM EDTSpecial Weather StatementJAXAtkinson, Coffee52 min
Jun 11, 4:40 PM EDTSpecial Weather StatementJAXWayne35 min
Jun 11, 4:59 PM EDTSpecial Weather StatementJAXAtkinson31 min
Jun 11, 5:01 PM EDTSpecial Weather StatementJAXGlynn29 min
Jun 11, 5:08 PM EDTSpecial Weather StatementJAXClinch, Echols37 min
Jun 11, 5:13 PM EDTSpecial Weather StatementJAXAppling, Wayne32 min
Jun 11, 5:32 PM EDTSpecial Weather StatementJAXPierce, Ware28 min
Jun 11, 5:49 PM EDTSpecial Weather StatementJAXClinch, Echols, Pierce, Ware41 min
Jun 11, 5:59 PM EDTSpecial Weather StatementJAXWayne31 min
Jun 11, 6:02 PM EDTSevere Thunderstorm WarningJAXBrantley, Glynn, Wayne43 min
Jun 11, 6:16 PM EDTSpecial Weather StatementJAXCamden29 min
Jun 11, 6:22 PM EDTSpecial Weather StatementJAXCharlton, Glynn23 min
Jun 11, 6:27 PM EDTSevere Thunderstorm WarningJAXCamden, Glynn48 min
Jun 11, 6:45 PM EDTSevere Thunderstorm WarningJAXCamden, Glynn45 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.